# SDR USAABB00065

- Difficulty date: May 5, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD05
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 2 - EN ROUTE PHL-FCO, THE CENTER IRU FAILED.  FLIGHT DIVERTED TO BOS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE IRU.  (M)
